# SDR 98UAL900245

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

NR 2 PRESSURE CONTROLLER  FAILED.  NR 1 PRESSURE CONTROLLER DID NOT PICK-UP SYSTEM.  RELIEF VALVES OPENED, DIVERTED.
